| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 43 Number 3
Volume 43 Number 2
Volume 43 Number 1
Volume 43S Number 1
Volume 42 Number 6
Volume 42S Number 1
Earlier issues
Volume 39S Number 1 Volume 39 Number 3 Volume 39 Number 4

previous article next article 1

Research articles

ScienceAsia 39(2013): 312-315 |doi: 10.2306/scienceasia1513-1874.2013.39.312


A relaxation approximation of the incompressible Navier-Stokes system


Hongli Wanga,*, Huimin Liub

 
ABSTRACT:     In this article, we consider a hyperbolic singular perturbation of the incompressible Navier-Stokes equations in a d-dimensional unit periodic square. For well-prepared periodic initial data, we give a rigorous justification of the diffusion relaxation limit towards the Navier-Stokes equations by using the energy method.

Download PDF

0 Download 45 View


a College of Mathematics and Information Science, North China University of Water Resources and Electric Power, Zhengzhou 450011, China
b General Subjects Department, Zhengzhou Chenggong University of Finance and Economics, Zhengzhou 451200, China

* Corresponding author, E-mail: wanghongli@ncwu.edu.cn

Received 17 May 2012, Accepted 20 Mar 2013